# SDR CA960123016

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 2781032005
- Condition: Cracked
- Location: Rt Main Hyd
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)RH MAIN LANDING GEAR SLOW TO EXTEND. CRACKED GEAR UP HYDRAULIC LINE FOUND UNDER CAPTAIN'S SEAT.
